Topological Spaces with Skorokhod Representation Property

  • T. O. Banakh
  • V. I. Bogachev
  • A. V. Kolesnikov


We give a survey of recent results that generalize and develop a classical theorem of Skorokhod on representation of weakly convergent sequences of probability measures by almost everywhere convergent sequences of mappings.
How to Cite
Banakh, T. O., V. I. Bogachev, and A. V. Kolesnikov. “Topological Spaces With Skorokhod Representation Property”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 57, no. 9, Sept. 2005, pp. 1171–1186,
Research articles